# SDR DJFA20151120002

- Difficulty date: November 20, 2015
- Submitted: November 27, 2015
- Operation: Air carrier
- Aircraft: N708FL
- Make and model: Cessna 750
- Aircraft serial: 7500109
- Aircraft time: 12,931 hours, 7,940 cycles
- Engine: Allsn AE3007C
- System (JASC): 7697 · Engine Control System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: K

## Discrepancy

CREW REPORTED ENG POWER ROLL BACK INTERMITTENTLY.  ACFT LANDED SAFELY.  REPLACED THE ENG CONTROL B WIRE HARNESS.
